# SDR SWAA2023050544860

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 48,651 hours, 31,650 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rivet
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET MISSING FROM R1 DOOR SLIDE COVER GIRT BAR HOLDER<[01] INSTALLED NEW RIVET REF SRM 51-40-02;[02] INSPECTION VERIFIED
